# SDR SWAA2022102861077

- Difficulty date: October 18, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 CENTER TANK LOWER ATTACH ANGLE COMMON TO VAPOR BARREIR IS CRACKED AT RBL 50; WL 170.85 / [01] VERIFIED PARTIALS FOR STEPS 2 - 4;[02] VERIFIED STEPS 1; 5; 7 AND 8;[03] STEP 9 C/W;[04] STEP 11 C/W;[05] REPAIR PARTS BEEN INSTALLED I.A.W SRM 57-1010-2R-5 NOT JUST BOEING DWG 111A1000;[06] STEP 13 C/W;[07] JOB COMPLETE; AUDIT C/W
